# SDR 2002UALA01598

- Difficulty date: October 16, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N356UA
- Make and model: Boeing 737322
- Aircraft serial: 24362
- Aircraft time: 41,342 hours, 23,784 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ELECTRICAL LIGHTING INOPERATIVE IN THE AFT CABIN.  DEFECTIVE LAMP ASSEMBLY.  RELAMPED.
